# SDR R7MR32573

- Difficulty date: January 10, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 900A3720002111
- Part serial: 008251123
- Condition: Inoperative
- Location: Cockpit
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  ROW OF LIGHTS ON ALPHA DISPLAY MISSING.
